# SDR DL757960034

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005183A
- Condition: Worn
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING SLAT PANEL WAS FOUND WITH TRAILING EDGE WEDGE WORN AND GOUGED.  REPAIRED WEDGE PER SRM 51-70-10.
